Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is this the symptoms of a heart attack or an anxiety attack ?

hi ima 52 year old female .... high cholestrol ... blood pressure a ok at times im on lipitor,atenol,baby asprin,and pantalock.. today i was at the hair dresser and as i was sitting in the chair , i got this weird feeling inmy stomache was mild likea gas block no ta lot of pain ... so when i got up to leave it felt a lil better stomache is still a lil sore .. bu ti dnt know wht it was ..since ive had my gallbaldder out 2 yrs ago ive been having probs with sometimes upper chest discomfort ..and stomache probs ...its scares me bcs everytime i get pain in tht area i think its heart last cardiogram was in apr along with blood work and chest xray ...all came back normal do i get over this anxiety about every lil pain i get in chest or stomach e area is heart ........... any answers ..i dnt want to keep going to the er rule out heart ..when is enough enough .... after i came home i ate a lil bit but then ended up have a bout of diherra ... with some bad cramps ........... and how do i get over this fear of having a heart attack. my doc says everything looks good on ** paper**
Asked On : Wed, 27 Oct 2010
Answers:  1 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
I understand you have fear of heart attack because of age, high BP, high Cholesterol. However every chest discomfort, upper abdominal discomfort is not from heart. You need to be aware of the quality of angina (chest pain coming from heart). It is usually sudden, left sided or substernal. Quality is sharp or heaviness in chest. If the pain get worse with movements of the arms or breathing it is not angina. Angina is not associated with food intake. If it is angina, nitroglycerine pills will relieve the pain.
You can try stress relieving exercises and yoga.

Good luck,
Dr. Jagdish

Answered: Fri, 5 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor